MAUDE Adverse Event Report: CYNOSURE LUTRONIC TECHNOLOGY CORPORATION CLARITY II

CYNOSURE LUTRONIC TECHNOLOGY CORPORATION CLARITY II
Catalog Number 1110200210
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cynosure lutronic clinical team followed up with the treatment clinic for additional information.Images were provided and reviewed by cynosure lutronic medical director.The cynosure lutronic medical director recognized a full thickness burn on the mid cheek with loss of epidermis, dermis and subcutaneous tissues.He stated that a scar is inevitable, and it cannot be prevented.He also recommended that the wound needs to be cleaned daily and managed closely for appropriate care and the patient to be evaluated by a burn specialist or a dermatologist.A trained cynosure lutronic field service engineer paid a visit to the treatment facility for a device evaluation.During this time the device was fully inspected, and there was no apparent damage to the device but there were a couple parts that were dirty but they were cleaned.The device was also subjected to a full device evaluation including full functionality testing with passing results.The energy levels and settings were checked and verified to be working within its specifications.At this time, the exact root cause of the event remains undetermined.While the treatment parameters were largely within recommended ranges, factors including the absence of test spots and deviation in handpiece size were identified; however, a definitive causal relationship cannot be established.This event is reportable under fda medical device reporting requirements (21 cfr part 803), as the reported injury involved a serious injury requiring medical intervention with likely permanent impairment due to scarring.
 
Event or Problem Description
It was reported that the patient experienced burn on the face after undergoing facial treatments with the clarity ii device.The patient was evaluated by a physician, diagnosed with a facial burn, and prescribed a topical antibiotic as preventative therapy.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
CYNOSURE LUTRONIC TECHNOLOGY CORPORATION
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
CYNOSURE LUTRONIC TECHNOLOGY CORPORATION
219 sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
MDR Report Key25280393
Report Number3021199089-2026-00035
Device Sequence Number13202969
Product Code GEX
UDI-Device Identifier08800291820040
UDI-Public(01)08800291820040(11)250912
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number1110200210
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale